# SDR FDEA202209032170

- Difficulty date: September 3, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 15,801 hours, 6,483 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UPON SELECTION OF FLAPS 1 ON ARRIVAL INTO CAN .  LEADING EDGE SLAT DISAGREE EICAS.COMPLETED QRH  9.1.11"LEADING EDGE SLAT DISAGREE"DECLARED  EMGERGENCY ,LANDED NORMALLY IAW QRH.  PERFORMED FSEU BITE IAW FIM 27-51 FT809, NO HISTORY FAULT CODE FOUND. DUE AHM SHOWING FSEU - LVR RVDT 1 NID FLT (27-51040).  EXAMINED RIGGING OF M604 RVDT XMTR-FLAP LEVER POSITION NR 1 IAW AMM  27-51-26-4,ALL PARAMETERS IN RANGE.  R & R  SLAT SHUTOFF VALVE CONTROL RELAY  IAW SWPM 20-81-22.  REF WDM 27-81-31, SSM 27-81-02, PERFORMED OPS OF LEADING EDGE SLAT SYS IAW AMM 27-  81-00-5, TEST NORMAL. PERFORMED FSEU BITE IAW FIM 27-51 FT809,NO  FAULT CODE FOUND. A/C OK FOR SERVICE. ORIG SUB DATE: 9/8/2022.
